MAUDE Adverse Event Report: IMPRESS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450001431
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while the doctor was performing surgery, a scheduled fenestrated endovascular aortic repair, on patient.At 1331, doctor stated that the tip of the 5f bern catheter had broken off in the patient.The back portion of the catheter was removed.The broken catheter piece remained on the wire and did not move.Doctor was able to remove all of the broken pieces using a 10mm snare.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12333501
Report Number3010665433-2021-00064
Device Sequence Number11469641
Product Code DQO
UDI-Device Identifier00884450001431
UDI-Public00884450001431
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2024
Device Model Number00884450001431
Device Catalogue Number56535BER
Device Lot NumberE2082353
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight62